# SDR P5CA9500712

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054572
- Condition: Failed
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RECIRCULATION FAN INOPERATIVE.  FAN BLADE FOUND CRACKED AND LODGED INTO FAN HOUSING BARREL.  REPLACED, BENCH CHECK OK, AND REINSTALLED.
